# SDR AMTA200700024

- Difficulty date: January 20, 2007
- Submitted: January 25, 2007
- Operation: Air carrier
- Aircraft: N317TZ
- Make and model: Boeing 737-83N
- Aircraft serial: 28246
- System (JASC): 3442 · Weather Radar System
- Part: Antenna
- Condition: Inoperative
- Location: Wx Radar Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WX RADAR INOPERATIVE.  REMOVED AND REPLACED WX RADAR ANTENNA IAW MM 34-43-11-4, OPS CHECK GOOD.  OK FOR SERVICE.  (M)
